Skip to Main content Skip to Navigation
Journal articles

Graphs that do not contain a cycle with a node that has at least two neighbors on it.

Document type :
Journal articles
Complete list of metadata

https://hal-ens-lyon.archives-ouvertes.fr/ensl-00800037
Contributor : Nicolas Trotignon Connect in order to contact the contributor
Submitted on : Wednesday, March 13, 2013 - 10:01:04 AM
Last modification on : Saturday, September 11, 2021 - 3:16:51 AM

Identifiers

  • HAL Id : ensl-00800037, version 1

Citation

Pierre Aboulker, Marko Radovanovic, Nicolas Trotignon, Kristina Vuskovic. Graphs that do not contain a cycle with a node that has at least two neighbors on it.. SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2012, 26 (4), pp.1510-1531. ⟨ensl-00800037⟩

Share

Metrics

Record views

273